MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ISNARE SYSTEM - LARIAT SNARE

UNITED STATES ENDOSCOPY GROUP, INC. ISNARE SYSTEM - LARIAT SNARE
Model Number 00711084
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was returned to us endoscopy for evaluation, which confirmed a snare wire break near the connection to the control cable.Based on us endoscopy's evaluation, excessive force being applied by user facility personnel may have contributed to the snare wire break.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.A review of past complaints for this device indicates this to be an isolated event.Statements in the instructions for use include: "to avoid patient injury, do not apply excessive force to the snare while resecting tissue.The following conditions may not allow the isnare system - lariat snare device to function properly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath." a us endoscopy representative has provided in-service training regarding use of the isnare system - lariat system to the facility.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the snare loop of their isnare system - lariat snare detached during a patient procedure.The loop was retrieved with a forceps device and the procedure was completed successfully with a second isnare system - lariat snare.There was no report of harm to the patient or user.

Brand Name
ISNARE SYSTEM - LARIAT SNARE
Common Device Name
ISNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key9155761
Report Number1528319-2019-00037
Device Sequence Number11302137
Product Code FDI
UDI-Device Identifier00816765012741
UDI-Public(01)00816765012741
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model Number00711084
Device Catalogue Number00711084
Device Lot Number1909875
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1